# SDR AALA20011596

- Difficulty date: August 5, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTING AT SEAT 16 THROUGH 18 INOPERATIVE.  REPAIRED BROKEN WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
